# SDR DALA2023060604572

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2798299) MAIN CABIN RBL 45 SEAT TRACK LOWER SUPPORT IS CRACKED AT BS 727B. REMOVED AND REPLACE MAIN CABIN SEAT TRACK LOWER SUPPORT AT BS 727B RBL 45 PER B737-900 SRM 51-40-02.
